what if you miss the second shot of insulin in your dog?
Watch your dog for signs of lethargy, then make absolutely sure its next insulin shot comes on time...and at the normal dose.
Never, ever try to "make up" a missed shot by giving extra, or giving the shot too close to the time for the next dose. I had a friend with a diabetic cat who tried just this, the cat had seizures all evening and lost consciousness, but I was able to get enough corn syrup into it to keep it alive until the vet got back to his office and gave him glucose packs. A few days later, she did it again...and killed the cat. If you do notice the dog looking or acting strangely (i.e. lethargy, glazed eyes, listlessness, lack of coordination, and certainly seizures) then call the vet immediately.
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.